Im sure Im posting in the wrong place, so maybe someone can point me in the right direction?
My friend was really ill last year and they ended up finding twenty odd blots clots in the tops of her legs. On further investigations they found that her vena cava is missing and recently said it was due to the clots and it dissolved at this point and wasnt congenital. Her collateral veins are re-routing the blood, but she seems to now have all sorts of health issues and no one seems to be able to give her any answers. Im hoping someone out there will be in the same/similar situation and be a bit further down the line and offer some support generally. She is 32 years old and on warfarin permently now. She also has a heart condition, but not sure what the technical term is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.